# SDR 05FDEA00673

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION.  FLUSH REPAIR LT SIDE RUDDER LOWER T/E.  ITEM 36 OF LIST.  FLUSH REPAIR IS FOUND TO BE NOT CONFORM WITH A310-200 SRM 55-41-0.  REMOVED IMPROPER REPAIR AND INSTALL PROPER REPAIR IAW A310-200 SRM 55-41-12 REPAIR 7.  REINSTALLED LIGHTING STRIP A310-200 SRM 55-41-12 FIG 207.  RESTORED SURFACE PROTECTION AFTER COMPOSITE WORK IAW A310-200 SRM 51-75-10.  REPAIR IS CLASSIFIED AS MINOR IAW FEDEX GMM 6-2-100.
